# SDR SWAA2012122810938

- Difficulty date: December 9, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 58,025 hours, 47,522 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546593
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STRINGER CLIP STA 500A S-3R IS DAMAGED.  REMOVED & REPLACED STR CLIP STA 500A S-3R IAW B737- 300 SRM.
